# SDR 98ZZZX3824

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138GL
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO/EYW - FORWARD CABIN DOOR ANNUNCIATOR ILLUMINATED IN-FLIGHT. CAPTAIN PERFORMED EMERGENCY DIVERSION INTO RSW.  SUBMITTER STATED DETERMINED TO BE AN INDICATION PROBLEM, DEFERRED.
